Jump to content



Photo

Can someone help, please?

perimenopause agorophobia hot flashes fatigue

  • Please log in to reply
3 replies to this topic

#1 MaryO

 
MaryO

    Super Surgette

  • Admin
  • 4,402 posts
  • Gender:Female
  • Location:Fairfax, VA
 

Posted 13 November 2014 - 12:14 PM

Can someone respond to this woman at http://power-surge.c...oards/#comments
 
She writes:
"I have been going through perimenopause since 2006. It came on abruptly and i experienced horrific symptoms from agorophobia to anxiety to severe hot flashes etc. for a couple of yrs. then it seemed to get better and i had 3 good yrs. Clear minded, lived a normal life back to my ole self. Had a great job and things were going great and looked very promising. Then one day i started to feel symptoms returning. Over just a few months the seemed to worsen and i ended up losing my job. I was off of work for a yr and feeling much better. I found another job that turned out to be a nightmare. It caused so much anxiety that i ended up leaving that job. The symptoms began to return shortly before i left. Now 1 1/2 yrs i seem to experience something new every day. Nights are horrible, I get a burning sensation that feels like extremely bad sun burn then the sweating kicks in. It seems to start at 2 a.m. like clock work. Getting back to sleep is almost impossible. I have feelings that things are not real, i get dizzy, pressure in my head, sinus problems, shaking all the time. At night when the burning begins i have the internal shaking from my uterus down my legs, muscle spasms, extreme fatigue and the list goes on and on! My drs have ran test and everything keeps coming back normal. They have tried me on antidepressants which only make me feel worse. The only thing that they have found that helps me just barely get through the day i Ativan and then there are days that it only last a short period of time and im back to shaking again. I havent had a period (if thats what you want to call it) since Jan. 2014. I find my symptoms and anxiety are worse during cyclic times of the month. I also experience ovary pain and lower back pain, numbness in mid back, tingling in my extremities. Oh i could go on forever. Is this really possible to be perimenopause causing this?"

 

 

 
Thanks!


#2 ShelleyP

 
ShelleyP

    Newbie Surgette

  • Members
  • 1 posts
  • Gender:Female
  • Location:Alberta
 

Posted 13 November 2014 - 02:30 PM

 

Can someone respond to this woman at http://power-surge.c...oards/#comments
 
She writes:

 

 
Thanks!

 

Hello,

I would like to try to respond to this woman, but can't sign in on the other webpage.  Can the responses be left here?



#3 MaryO

 
MaryO

    Super Surgette

  • Admin
  • 4,402 posts
  • Gender:Female
  • Location:Fairfax, VA
 

Posted 13 November 2014 - 06:34 PM

Sure, Shelley.  I can copy/paste them over there.

 

There have been several responses already.  Thanks to everyone who did/will do this!



#4 jones

 
jones

    Super Surgette

  • Members
  • 296 posts
  • Gender:Female
  • Location:Chicago, IL
 

Posted 18 November 2014 - 06:24 PM

I've been in peri menopause for about ten years and I think I'm finally menopausal as I didn't have a period for 13 months...then I got a period last January, 2014 and haven't had one since. I'm pretty sure that's it as I am 55 years old. Okay, so during this time I've had high anxiety on and off for most of these years. I've been on and off anti-depressants and anti anxiety drugs. Which brings me to you....how long and how much of the Ativan do you take? The reason I ask is because this could be a big part of your problem. I recently got off of klonopin after being on it every day for about 14 months. I found out that after a few weeks of being on an anti anxiety drug, you start to develop a tolerance to the drug...it stops working and you start having worse symptoms than before you started taking it. I would recommend you go on a Web site called Benzo Buddies. It may key to unlock the mystery of what is going on. 

 

All of the symptoms you are describing are that of a benzodiapine withdrawal.